Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/77895
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Stability analysis for discrete-time Markovian jump neural networks with mixed time-delays
Author: Wu, Z.
Shi, P.
Su, H.
Chu, J.
Citation: Expert Systems with Applications, 2012; 39(6):6174-6181
Publisher: Pergamon-Elsevier Science Ltd
Issue Date: 2012
ISSN: 0957-4174
1873-6793
Statement of
Responsibility: 
Zheng-Guang Wu, Peng Shi, Hongye Su, Jian Chu
Abstract: The problem of delay-dependent stability analysis is investigated for discrete-time Markovian jump neural networks with mixed time-delays (both discrete and infinity-distributed time delays). The Markov chain in the underlying neural networks is finite piecewise homogeneous. A delay-dependent condition is derived for the addressed neural networks to be globally asymptotically stable. As an extension, we further consider the stability analysis problem for the same type of neural networks but with partially known transition probabilities. Two numerical examples are given to demonstrate the usefulness of the derived methods. © 2011 Elsevier Ltd. All rights reserved.
Keywords: Neural networks
Markovian jumping parameters
Mixed time-delays
Piecewise homogeneous
Globally asymptotically stable
Rights: © 2011 Elsevier Ltd. All rights reserved.
DOI: 10.1016/j.eswa.2011.11.111
Appears in Collections:Aurora harvest 4
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.